# SDR DALA2017082906432

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  FRAME BS 1037, LONGERON 17R.  THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R-4 REPAIR 4. HFEC WAS ACCOMPLISHED ON THE FRAME,  NO CRACKS WERE FOUND AFTER TRIM OUT IAW NDT SPM PART 6,  06-10-01.001.
